# SDR I5PA2023011275701

- Difficulty date: January 12, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,014 hours, 33,875 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 3421
- Condition: Faulty
- Location: Air Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT NO. N/A (MX) ESI - FLT DECK TRIM AIR VALVE POSITION INDICATION BLANK ON EICAS. R/R TRIM AIR VALVE PER AMM 21-61-07. OPS CHECK NORMAL.
